# SDR A6WA200940349

- Difficulty date: June 15, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT BULKHEAD CROSSBEAM F/S 280, RBL 9, WL 72.00 CRACKED (CRACK LENGTH .500)  FLIGHT COMPARTMENT BULKHEAD CROSSBEAM F/S 280, RBL 9, WL 72.00 REPAIR CARRIED OUT IAW REO 601R-53-11-171, REV D.  (K)
